Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Parabolic equation")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 6489

  • Page / 260

Export

Selection :

  • and

W2,p estimates for the parabolic Monge-Ampère equationGUTIERREZ, Cristian E; HUANG, Qingbo.Archive for rational mechanics and analysis. 2001, Vol 159, Num 2, pp 137-177, issn 0003-9527Article

Application of the Beilis-Tappert parabolic equation method to sound propagation over irregular terrainPARAKKAL, Santosh; GILBERT, Kenneth E; XIAO DI et al.The Journal of the Acoustical Society of America. 2012, Vol 131, Num 2, pp 1039-1046, issn 0001-4966, 8 p., 1Article

Parabolic equations with dominating convection termsHERBST, B. M; SCHOOMBIE, S. W.International series of numerical mathematics. 1983, Vol 66, pp 185-203, issn 0373-3149Article

Determination of Unknown Coefficients in Parabolic EquationsSHIPING ZHOU; MINGGEN CUI.Journal of heat transfer. 2009, Vol 131, Num 11, issn 0022-1481, 111303.1-111303.6Article

Slowly oscillating solutions of parabolic inverse problemsFENGLIN YANG; CHUANYI ZHANG.Journal of mathematical analysis and applications. 2007, Vol 335, Num 2, pp 1238-1258, issn 0022-247X, 21 p.Article

Backward uniqueness for parabolic equationsESCAURIAZA, L; SEREGIN, G; SVERAK, V et al.Archive for rational mechanics and analysis. 2003, Vol 169, Num 2, pp 147-157, issn 0003-9527, 11 p.Article

Higher-order approximations in the parabolic equation method for water wavesKIRBY, J. T.J.G.R. Journal of geophysical research. Part C, Oceans and atmospheres. 1986, Vol 91, Num 1, pp 933-952Article

Derivation and application of extended parabolic wave theories. II: Path integral representationsFISHMAN, L; MCCOY, J. J.Journal of mathematical physics. 1984, Vol 25, Num 2, pp 297-308, issn 0022-2488Article

Stabilization of Neumann boundary feedback of parabolic equations: the case of trace in the feedback loopLASIECKA, I; TRIGGIANI, R.Applied mathematics & optimization. 1983, Vol 10, Num 4, pp 307-350, issn 0095-4616Article

Exact transparent boundary condition for the parabolic equation in a rectangular computational domainFESHCHENKO, R. M; POPOV, A. V.Journal of the Optical Society of America. A, Optics, image science, and vision (Print). 2011, Vol 28, Num 3, pp 373-380, issn 1084-7529, 8 p.Article

H-calculus for the sum of non-commuting operatorsPRÜSS, Jan; SIMONETT, Gieri.Transactions of the American Mathematical Society. 2007, Vol 359, Num 8, pp 3549-3565, issn 0002-9947, 17 p.Article

Superreplication of options on several underlying assetsEKSTRÖM, Erik; JANSON, Svante; TYSK, Johan et al.Journal of applied probability. 2005, Vol 42, Num 1, pp 27-38, issn 0021-9002, 12 p.Article

Unique continuation for some evolution equationsSAUT, J.-S; SCHEURER, B.Journal of differential equations (Print). 1987, Vol 66, Num 1, pp 118-139, issn 0022-0396Article

Aronszajn's theorem for a parabolic partial differential equationBALLOTTI, M. E.Nonlinear analysis. 1985, Vol 9, Num 11, pp 1183-1187, issn 0362-546XArticle

Parabolic equations with nonlinear singularitiesMARTINEZ-APARICIO, Pedro J; PETITTA, Francesco.Nonlinear analysis. 2011, Vol 74, Num 1, pp 114-131, issn 0362-546X, 18 p.Article

The problem of Dirichlet for evolution one-dimensional p-Laplacian with nonlinear sourceTERSENOV, Alkis S; TERSENOV, Aris S.Journal of mathematical analysis and applications. 2008, Vol 340, Num 2, pp 1109-1119, issn 0022-247X, 11 p.Article

Acoustic shock wave propagation in a heterogeneous medium: A numerical simulation beyond the parabolic approximationDAGRAU, Franck; RENIER, Mathieu; MARCHIANO, Régis et al.The Journal of the Acoustical Society of America. 2011, Vol 130, Num 1, pp 20-32, issn 0001-4966, 13 p.Article

On the strong maximum principle for parabolic differential equationsWALTER, W.Proceedings of the Edinburgh Mathematical Society. 1986, Vol 29, Num 1, pp 93-96, issn 0013-0915Article

Rational approximations in the parabolic equation method for water wabesKIRBY, J. T.Coastal engineering. 1986, Vol 10, Num 4, pp 355-378, issn 0378-3839Article

Physical control of numerical solution of parabolic equationsROSENBLUETH, E.Engineering analysis. 1985, Vol 2, Num 2, pp 107-110, issn 0264-682XArticle

Remarks on linear Volterra integral equations of parabolic typeTANABE, H.Osaka Journal of Mathematics. 1985, Vol 22, Num 3, pp 519-531, issn 0030-6126Article

Solution of certain parabolic equations with unbounded coefficients and its application to nonlinear filteringSHUENN-JYI SHEU.Stochastics. 1983, Vol 10, Num 1, pp 31-46, issn 0090-9491Article

Stabilization and structural assignment of Dirichlet boundary feedback parabolic equationsLASIECKA, I; TRIGGIANI, R.SIAM journal on control and optimization. 1983, Vol 21, Num 5, pp 766-803, issn 0363-0129Article

On uniqueness in inverse problems for semilinear parabolic equationsISAKOV, V.Archive for rational mechanics and analysis. 1993, Vol 124, Num 1, pp 1-12, issn 0003-9527Article

A constructive approach to the Bellman semigroupHOPPE, R. H. W.Nonlinear analysis. 1985, Vol 9, Num 11, pp 1165-1181, issn 0362-546XArticle

  • Page / 260